# SDR IPXA2020031353136

- Difficulty date: February 15, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB7123502
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E SKIN REPAIR DOUBLER HAS DEEP WEAR BETWEEN STA. XIS= 163.4 AND 164.972.REMOVED, INSPECTED AND REPLACED R/H WING FIXED L/E SKIN REPAIR DOUBLER BETWEEN STA. XIS= 163.4 TO 164.972 IAW VT-SAA EA 011-5740-01-A8035 REV. I/R AND UPS EO MD11-5720-75779-A. (MAJOR)
